MathSciNet Relay Station
MathSciNet bibliographic data
MR1205 15.0X
Gruner, W. Einlagerung des regulären $n$-Simplex in den $n$-dimensionalen Würfel. (German) Comment. Math. Helv. 12, (1939--40). 149–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement